# SDR FDEA201207182600

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,851 hours, 30,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 13046
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECKS,  NOTED EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  BOTH COCKPIT AND ENTRY WAY DOOR LIGHTS FUNCTION NORMALLY.  R & R EMERGENCY ESCAPE SLIDE LIGHT BATTERY PACK IAW AMM 33-50-051-2. REINSTALLED LENS COVER IAW SMP, LIGHT OPS CHECK GOOD.
